# SDR 2008UALA06415

- Difficulty date: November 6, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 46,639 hours, 6,957 cycles
- Engine: Pwa PW40903
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04459
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE OIL FILTER SENSOR L THE PRESSURE SWITCH FOR DETECTING IMPENDING OIL FILTER BYPASS ON THE LEFT ENGINE HAS FAILED.  STATUS MSG-7960861 ACTIVE ERROR MODE MSG-7960861 ACTIVE ER MODE.  ACPD LEFT ENG OIL TANK MASTER CHIP DETECTOR FOR CONTAMINATION.  CHIP DETECTOR CONDITION CHECK OK.  RECOMMEND REPLACE OIL FILTER DIFFERENTIAL PRESSURE SWITCH.  REPLACED OIL FILTER DIFF PRESSURE SWITCH.  ACCOMPLISHED OIL FILTER PRESSURE SWITCH CHECK FOR NR 1 ENG DURING IDLE.  OP CHECKS NORMAL.
